# SDR DALA2024040504106

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 24,428 hours, 9,366 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5344846) RED ELECTRICAL WIRE ON THE FLOOR ROW 30 DEF DISCONNECTED ON ONE END ABOUT 18 INCHES EXPOSED AND LAYING ON THE FLOOR. FOUND E-PATH LT WIRE BROKEN. REPAIRED PER B737NG SWPM CH 20. ALL CKS GOOD.
